# SDR MALA060100

- Difficulty date: February 23, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 17,450 hours, 19,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 296-305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YR CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3, INBOARD FLANGE IS CORRODED BETWEEN FS 296 AND 305.  THE DAMAGE HAS BEEN REPAIRED 2/25/06 IAW MESABA EOS53342.
